Cart (Loading....) | Create Account
Close category search window

On lower bounds to the maximum correlation of complex roots-of-unity sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kumar, P.V. ; Dept. of Electr. Eng., Univ. of Southern California, Los Angeles, CA, USA ; Liu, C.-M.

It is shown how the Welch bound (1974) on the maximum correlation of families of complex sequences of fixed norm can be modified to provide an improved bound for the case when the sequence symbols are roots of unity. As in the Welch bound, the improved bound is based on a useful expression for the even correlation moments. An analysis of the ratio of successive even moments using this expression is shown to yield a small improvement over a similarly derived bound due to V.M. Sidelnikov (1971). Interestingly, the expression for the moments reduces in the binary (q=2) case to a version of the Pless power-moment identities. The derivation also provides insight into the problem of optimal sequence design

Published in:

Information Theory, IEEE Transactions on  (Volume:36 ,  Issue: 3 )

Date of Publication:

May 1990

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.